About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 543947, 12 pages
http://dx.doi.org/10.1155/2013/543947
Research Article

Periodic Solutions for Impulsive Stochastic BAM Neural Networks with Time-Varying Delays in Leakage Terms

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 27 April 2013; Accepted 18 July 2013

Academic Editor: Yong Zhou

Copyright © 2013 Li Yang and Yongkun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Kosko, “Bidirectional associative memories,” IEEE Transactions on Systems, Man and Cybernetics, vol. 18, no. 1, pp. 49–60, 1988. View at Publisher · View at Google Scholar · View at Scopus
  2. Y. K. Li, “Existence and stability of periodic solution for BAM neural networks with distributed delays,” Applied Mathematics and Computation, vol. 159, no. 3, pp. 847–862, 2004. View at Publisher · View at Google Scholar · View at Scopus
  3. Q. Zhou, “Global exponential stability of BAM neural networks with distributed delays and impulses,” Nonlinear Analysis: Real World Applications, vol. 10, no. 1, pp. 144–153, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. B. Zheng, Y. Zhang, and C. Zhang, “Global existence of periodic solutions on a simplified BAM neural network model with delays,” Chaos, Solitons and Fractals, vol. 37, no. 5, pp. 1397–1408, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. Y. Xia, J. Cao, and M. Lin, “New results on the existence and uniqueness of almost periodic solution for BAM neural networks with continuously distributed delays,” Chaos, Solitons and Fractals, vol. 31, no. 4, pp. 928–936, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. K. Li, L. Yang, and W. Wu, “Periodic solutions for a class of fuzzy bam neural networks with distributed delays and variable coefficients,” International Journal of Bifurcation and Chaos, vol. 20, no. 5, pp. 1551–1565, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. Y. K. Li and X. L. Fan, “Existence and globally exponential stability of almost periodic solution for Cohen-Grossberg BAM neural networks with variable coefficients,” Applied Mathematical Modelling, vol. 33, no. 4, pp. 2114–2120, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. C. Liu, C. Li, and X. Liao, “Variable-time impulses in BAM neural networks with delays,” Neurocomputing, vol. 74, no. 17, pp. 3286–3295, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Haykin, Neural Networks, Prentice Hall, Upper Saddle River, NJ, USA, 1994.
  10. S. Blythe, X. Mao, and X. Liao, “Stability of stochastic delay neural networks,” Journal of the Franklin Institute, vol. 338, no. 4, pp. 481–495, 2001. View at Publisher · View at Google Scholar · View at Scopus
  11. W. W. Su and Y. M. Chen, “Global robust stability criteria of stochastic Cohen-Grossberg neural networks with discrete and distributed time-varying delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 2, pp. 520–528, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. H. Z. Yang and L. Sheng, “Robust stability of uncertain stochastic fuzzy cellular neural networks,” Neurocomputing, vol. 73, no. 1–3, pp. 133–138, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. S. Zhu and Y. Shen, “Robustness analysis for connection weight matrices of global exponential stability of stochastic recurrent neural networks,” Neural Networks, vol. 38, pp. 17–22, 2013. View at Publisher · View at Google Scholar
  14. H. B. Bao and J. D. Cao, “Delay-distribution-dependent state estimation for discrete-time stochastic neural networks with random delay,” Neural Networks, vol. 24, no. 1, pp. 19–28, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. Q. X. Zhu and J. D. Cao, “Exponential stability analysis of stochastic reaction-diffusion Cohen-Grossberg neural networks with mixed delays,” Neurocomputing, vol. 74, no. 17, pp. 3084–3091, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. Y. Lv, W. Lv, and J. Sun, “Convergence dynamics of stochastic reaction-diffusion recurrent neural networks with continuously distributed delays,” Nonlinear Analysis: Real World Applications, vol. 9, no. 4, pp. 1590–1606, 2008. View at Publisher · View at Google Scholar · View at Scopus
  17. B. Tojtovska and S. Janković, “On a general decay stability of stochastic Cohen-Grossbergneural networks with time-varying delays,” Applied Mathematics and Computation, vol. 219, pp. 2289–2302, 2012.
  18. C. H. Wang, Y. G. Kao, and G. W. Yang, “Exponential stability of impulsive stochastic fuzzy reaction-diffusion Cohen-Grossberg neural networks with mixed delays,” Neurocomputing, vol. 89, pp. 55–63, 2012. View at Publisher · View at Google Scholar · View at Scopus
  19. Q. X. Zhu and X. D. Li, “Exponential and almost sure exponential stability of stochastic fuzzy delayed Cohen-Grossberg neural networks,” Fuzzy Sets and Systems, vol. 203, pp. 74–94, 2012. View at Publisher · View at Google Scholar · View at Scopus
  20. X. D. Li, “Existence and global exponential stability of periodic solution for delayed neural networks with impulsive and stochastic effects,” Neurocomputing, vol. 73, no. 4–6, pp. 749–758, 2010. View at Publisher · View at Google Scholar · View at Scopus
  21. G. Q. Peng and L. H. Huang, “Exponential stability of hybrid stochastic recurrent neural networks with time-varying delays,” Nonlinear Analysis: Hybrid Systems, vol. 2, no. 4, pp. 1198–1204, 2008. View at Publisher · View at Google Scholar · View at Scopus
  22. Y. Ou, H. Y. Liu, Y. L. Si, and Z. G. Feng, “Stability analysis of discrete-time stochastic neural networks with time-varying delays,” Neurocomputing, vol. 73, no. 4–6, pp. 740–748, 2010. View at Publisher · View at Google Scholar · View at Scopus
  23. Q. K. Song and Z. D. Wang, “Stability analysis of impulsive stochastic Cohen-Grossberg neural networks with mixed time delays,” Physica A, vol. 387, no. 13, pp. 3314–3326, 2008. View at Publisher · View at Google Scholar · View at Scopus
  24. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, Kluwer Academic, Dordrecht, The Netherlands, 1992.
  25. X. Li and J. Cao, “Delay-dependent stability of neural networks of neutral type with time delay in the leakage term,” Nonlinearity, vol. 23, no. 7, pp. 1709–1726, 2010. View at Publisher · View at Google Scholar · View at Scopus
  26. X. Li, R. Rakkiyappan, and P. Balasubramaniam, “Existence and global stability analysis of equilibrium of fuzzy cellular neural networks with time delay in the leakage term under impulsive perturbations,” Journal of the Franklin Institute, vol. 348, no. 2, pp. 135–155, 2011. View at Publisher · View at Google Scholar · View at Scopus
  27. X. Li, X. Fu, P. Balasubramaniam, and R. Rakkiyappan, “Existence, uniqueness and stability analysis of recurrent neural networks with time delay in the leakage term under impulsive perturbations,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4092–4108, 2010. View at Publisher · View at Google Scholar · View at Scopus
  28. P. Balasubramaniam, V. Vembarasan, and R. Rakkiyappan, “Leakage delays in T-S fuzzy cellular neural networks,” Neural Processing Letters, vol. 33, no. 2, pp. 111–136, 2011. View at Publisher · View at Google Scholar · View at Scopus
  29. Q. T. Gan, R. Xu, and P. H. Yang, “Exponential synchronization of stochastic fuzzy cellular neural networks with time delay in the leakage term and reaction-diffusion,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 4, pp. 1862–1870, 2012. View at Publisher · View at Google Scholar · View at Scopus
  30. S. Lakshmanan, J. H. Park, H. Y. Jung, and P. Balasubramaniam, “Design of state estimator for neural networks with leakage, discrete and distributed delays,” Applied Mathematics and Computation, vol. 218, no. 22, pp. 11297–11310, 2012. View at Publisher · View at Google Scholar
  31. B. W. Liu, “Global exponential stability for BAM neural networks with time-varying delays in the leakage terms,” Nonlinear Analysis: Real World Applications, vol. 14, no. 1, pp. 559–566, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. Y. K. Li and Y. Q. Li, “Existence and exponential stability of almost periodic solution for neutral delay BAMneural networks with time-varying delays in leakage terms,” Journal of the Franklin Institute, 2013. View at Publisher · View at Google Scholar
  33. D. S. Li, X. H. Wang, and D. Y. Xu, “Existence and global p-exponential stability of periodic solution for impulsive stochastic neural networks with delays,” Nonlinear Analysis: Hybrid Systems, vol. 6, no. 3, pp. 847–858, 2012. View at Publisher · View at Google Scholar · View at Scopus
  34. R. Z. Has'minskiĭ, Stochastic Stability of Differential Equations, Sijthoff and Noordhoff, Rockville, Md, USA, 1980. View at MathSciNet
  35. D. Xu, Y. Huang, and Z. Yang, “Existence theorems for periodic Markov process and stochastic functional differential equations,” Discrete and Continuous Dynamical Systems, vol. 24, no. 3, pp. 1005–1023, 2009. View at Publisher · View at Google Scholar · View at Scopus
  36. F. Wu, S. Hu, and Y. Liu, “Positive solution and its asymptotic behaviour of stochastic functional Kolmogorov-type system,” Journal of Mathematical Analysis and Applications, vol. 364, no. 1, pp. 104–118, 2010. View at Publisher · View at Google Scholar · View at Scopus
  37. A. Ichikawa, “Stability of semilinear stochastic evolution equations,” Journal of Mathematical Analysis and Applications, vol. 90, no. 1, pp. 12–44, 1982. View at Scopus